| Model Number |
1221-32-256 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
09/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient dislocated and was revised to a 56x40 +4/ 10 poly liner and 40mm + 12 femoral head for improved stability.No additional information available.Doi: (b)(6) 2015, dor: (b)(6) 2020, affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.A provided x-ray image has been reviewed.It does not depict a dislocation event or provide information as to root cause.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.